# SDR MALA090127

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 5,051 hours, 3,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: 156006
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED GEAR DISAGREE UPON DEPARTURE.  RAN THE CHECKLIST AND CYCLED THE GEAR DOWN.  GEAR CYCLED DOWN SUCCESSFULLY.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32-10.  P/N ON/OFF 53340-7 S/NON NLG/1553/06 S/N OFF NLG/1560/06 ALL CHECKS GOOD AT THIS TIME.
